# SDR 2019FA0000190

- Difficulty date: April 16, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N387MD
- Make and model: Agusta AW139
- Aircraft serial: 41327
- Aircraft time: 1,573 hours, 5,901 cycles
- System (JASC): 3160 · Central Display
- Part: Warning Light
- Condition: False Activation
- Location: Display
- Part time: 380 hours, 1,383 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DU DEGRADED CAS LIGHT ILLUMINATED 3 MINUTES PRIOR TO LANDING. NO DEGRADATION WAS NOTED ON DISPLAY,  REVERSION MODES WORKED AS EXPECTED.
